# SDR QXEA200700590

- Difficulty date: April 1, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,746 hours, 9,062 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Damaged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - CREW ESCAPE HATCH SKIN HAS 3 SMALL NICKS AROUND OUTER HANDLE CUTOUT RIGHT HAND SIDE.  REPAIRED IAW SRM 52-00-01, 51-21-11.
